# SDR SWAA2022050293154

- Difficulty date: April 12, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Condition: Missing
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE (SECTION 48) LEFT BODY TO HORIZONTAL STABILIZER REAR SPAR; UPPER FWD LEFT SIDE TRACK ASSY. WORN/PIECE MISSING. / [01] REMOVED PANEL # 333AT LEFT SIDE UPPER HORIZONTAL STABILIZER FOR ACCESS IAW B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP #1; PANEL REMOVED.;[03] REMOVED AND REPLACED UPPER FWD TRACK ASSEMBLY AT TAIL CONE LEFT BODY TO HORIZONTAL STABILIZER REAR SPAR IAW B737-700 SRM 51-40-02-0G-0.;[04] VERIFIED STEP #3; REPLACED UPPER FWD TRACK ASSY.;[05] OK TO REINSTALL PANEL #333AT.;[06] REINSTALLED PANEL # 333AT LEFT SIDE UPPER HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0.;[07] REMOVED AND REPLACED UPPER FWD TRACK ASSEMBLY AT TAIL CONE LEFT BODY TO HORIZONTAL STABILIZER REAR SPAR IAW B737-700 SRM 51-40-02-0G-0.
